Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on laminar axially symmetric jets


Author: Mark Beran
Journal: Quart. Appl. Math. 14 (1956), 213-214
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/79448
MathSciNet review: 79448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there is no stream function of the form $ \psi = rf\left( \theta \right)$, that is compatible with the complete Navier-Stokes equations, which represents a jet issuing from a small circular hole in an axially symmetric cone.


References [Enhancements On Off] (What's this?)

  • [1] S. Goldstein (ed.), Modern developments in fluid dynamics, vol. 1, Oxford, 1938, p. 147. Also H. Schlichting, Grenzschichtstheorie, Karlsruhe
  • [2] H. B. Squire, Some viscous fluid flow problems. I. Jet emerging from a hole in a plane wall, Philos. Mag. (7) 43 (1952), 942–945. MR 0055873
  • [3] V. L. Yatseev, Zh. eksp. teor. fiz. 20, 1031-34 (1950)
  • [4] S. Goldstein (ed.), Modern developments in fluid dynamics, vol. 1, Oxford, 1938, pp. 104 and 115
  • [5] H. B. Squire, The round laminar jet, Quart. J. Mech. Appl. Math. 4 (1951), 321–329. MR 0043629

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/79448
Article copyright: © Copyright 1956 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website